Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 44, Issue 2 (2000), 349-362.
When an entire function and its linear differential polynomial share two values
In this note, the relationship between a non-constant entire function $f$ and its linear differential polynomial $L(f)$ has been obtained when they share two finite values, ignoring multiplicities, by applying value distribution theory. This confirms Frank's conjecture as a special case. Entire solutions of certain types of non-linear differential equations are also discussed.
Illinois J. Math., Volume 44, Issue 2 (2000), 349-362.
First available in Project Euclid: 19 October 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Ping; Yang, Chung-Chun. When an entire function and its linear differential polynomial share two values. Illinois J. Math. 44 (2000), no. 2, 349--362. doi:10.1215/ijm/1255984845. https://projecteuclid.org/euclid.ijm/1255984845